Alert archive / Alabama / Excessive Heat Warnings in 2021
Excessive Heat Warning 1, NWS Huntsville, AL
NWS Huntsville, AL issued this excessive heat warning at Jul 30, 2021, 1:42 PM CDT for 4 counties in Alabama. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 30, 2021, 1:42 PM CDT (18:42 UTC)
- Expired
- Jul 30, 2021, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:30 PM CDT | EXCESSIVE HEAT 113 | 2 E Muscle Shoals, AL | THE HEAT INDEX REACHED 113 DEGREES AT THE NORTHWEST ALABAMA REGIONAL AIRPORT. |
| Jul 30, 5:43 PM CDT | TSTM WND DMG | 3 N Killen, AL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 N KILLEN. TREES AND POWER LINES WERE KNOCKED DOWN IN THE VICINITY OF CR 364 AND CR 36 IN THE GREEN HILL AREA. POWER OUTAGES ALSO REPORTED IN THIS AREA VIA SOCIAL MEDIA. |
| Jul 30, 5:43 PM CDT | TSTM WND DMG | 4 W Lexington, AL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 W LEXINGTON. TREES AND STRUCTURE DAMAGE ALONG 3/4 MILE STRETCH OF CR 33. SIX RESIDENCES WITH SIGNIFICANT DAMAGE, BUT NO ONE HURT. ROOF AND OUTBUILDING DAMAGE AND LARGE TREES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 30, 5:43 PM CDT | TSTM WND DMG | Lexington, AL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM LEXINGTON. TREES WERE KNOCKED DOWN ON A HOUSE IN THE LEXINGTON AND GREEN HILL AREA. TIME ESTIMATED BY RADAR. |
| Jul 30, 6:07 PM CDT | TSTM WND DMG | 3 N Killen, AL | TREES AND POWER LINES WERE KNOCKED DOWN IN THE VICINITY OF CR 364 AND CR 36 IN THE GREEN HILL AREA. POWER OUTAGES ALSO REPORTED IN THIS AREA VIA SOCIAL MEDIA. |
| Jul 30, 6:07 PM CDT | TSTM WND DMG | 4 W Lexington, AL | TREES AND STRUCTURE DAMAGE ALONG 3/4 MILE STRETCH OF CR 33. SIX RESIDENCES WITH SIGNIFICANT DAMAGE, BUT NO ONE HURT. ROOF AND OUTBUILDING DAMAGE AND LARGE TREES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 30, 6:07 PM CDT | TSTM WND DMG | Lexington, AL | TREES WERE KNOCKED DOWN ON A HOUSE IN THE LEXINGTON AND GREEN HILL AREA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1105 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724 WWUS74 KHUN 301842 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 142 PM CDT Fri Jul 30 2021 ALZ001>004-310000- /O.UPG.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/ /O.NEW.KHUN.EH.W.0001.210730T1842Z-210731T0000Z/ Lauderdale-Colbert-Franklin AL-Lawrence- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, Red Bay, Moulton, and Town Creek 142 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 113. * WHERE...Lauderdale, Colbert, Franklin AL and Lawrence Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ALZ008>010-TNZ097-310000- /O.EXA.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/ Marshall-Jackson-DeKalb-Franklin TN- Including the cities of Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 142 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 107. * WHERE...In Alabama, Marshall, Jackson and DeKalb Counties. In Tennessee, Franklin TN County. * WHEN...From noon to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ALZ005>007-016-TNZ076-096-310000- /O.CON.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/ Limestone-Madison-Morgan-Cullman-Moore-Lincoln- Including the cities of Athens, Huntsville, Decatur, Cullman, Lynchburg, and Fayetteville 142 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 109 expected. * WHERE...In Alabama, Lauderdale, Colbert, Franklin, Lawrence, Limestone, Madison, Morgan and Cullman Counties. In Tennessee, Lincoln and Moore Counties. * WHEN...From noon to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
2 follow-up statements
464 WWUS74 KHUN 301924 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 224 PM CDT Fri Jul 30 2021 ALZ001>004-310330- /O.NEW.KHUN.HT.Y.0006.210731T1500Z-210801T0000Z/ /O.CON.KHUN.EH.W.0001.000000T0000Z-210731T0000Z/ Lauderdale-Colbert-Franklin AL-Lawrence- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, Red Bay, Moulton, and Town Creek 224 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 113. For the Heat Advisory, heat index values up to 107 expected. * WHERE...Lauderdale, Colbert, Franklin AL and Lawrence Counties. * WHEN...For the Excessive Heat Warning, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Saturday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ALZ005>010-016-TNZ076-096-097-310330- /O.NEW.KHUN.HT.Y.0006.210731T1500Z-210801T0000Z/ /O.CON.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/ Limestone-Madison-Morgan-Marshall-Jackson-DeKalb-Cullman-Moore- Lincoln-Franklin TN- Including the cities of Athens, Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 224 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...Heat index values up to 108. * WHERE...In Alabama, Limestone, Madison, Morgan, Marshall, Jackson, DeKalb and Cullman Counties. In Tennessee, Moore, Lincoln and Franklin TN Counties. * WHEN...For the first Heat Advisory, until 7 PM CDT this evening. For the second Heat Advisory, from 10 AM to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
106 WWUS74 KHUN 310005 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 705 PM CDT Fri Jul 30 2021 ALZ001>004-311100- /O.EXP.KHUN.EH.W.0001.000000T0000Z-210731T0000Z/ /O.CON.KHUN.HT.Y.0006.210731T1500Z-210801T0000Z/ Lauderdale-Colbert-Franklin AL-Lawrence- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, Red Bay, Moulton, and Town Creek 705 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... ...EXCESSIVE HEAT WARNING HAS EXPIRED... * WHAT...Heat index values up to 107 expected. * WHERE...Lauderdale, Colbert, Franklin AL and Lawrence Counties. * WHEN...The Excessive Heat Warning that was in effect until 7 PM Friday evening has expired. A Heat Advisory will be in effect from 10 AM to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ALZ005>010-016-TNZ076-096-097-311100- /O.EXP.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/ /O.CON.KHUN.HT.Y.0006.210731T1500Z-210801T0000Z/ Limestone-Madison-Morgan-Marshall-Jackson-DeKalb-Cullman-Moore- Lincoln-Franklin TN- Including the cities of Athens, Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 705 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... ...HEAT ADVISORY HAS EXPIRED... * WHAT...Heat index values up to 105 expected. * WHERE...In Alabama, Limestone, Madison, Morgan, Marshall, Jackson, DeKalb and Cullman Counties. In Tennessee, Moore, Lincoln and Franklin Counties. * WHEN...The Heat Advisory that was in effect until 7 PM Friday evening has expired. Another Heat Advisory will be in effect from 10 AM to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this excessive heat warning went out at Jul 30, 12:31 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 30, 12:31 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1231 PM CDT Fri Jul 30 2021 .UPDATE... For 18Z TAFS. && .NEAR TERM...(Rest of Today) Issued at 1022 AM CDT Fri Jul 30 2021 Another hot and humid day is in store for the Tennessee Valley, as an H5 ridge/high centers over the Central Plains and an upper trough begins to dig over the Southern Appalachians. High cirrus has been evident resulting from a decaying thunderstorm complex that moved across the OH River Valley overnight, and has helped keep temperatures a little cooler than recent mornings so far. A weak upper disturbance will push south through the area today, bringing deeper moisture into the area. Unlike the past few days, this will result in increased chances for showers and thunderstorms later this afternoon. Because of the increase in cloud cover and uncertainty tied to thunderstorm coverage later this afternoon, did not feel confident enough to raise temperatures any today. Even with these limiting factors in mind, there is still a chance some areas could see enough clearing for sufficient diurnal heating and combined with an airmass rich in moisture, afternoon heat indices could reach 105+ in some areas. For that reason, the Heat Advisory is warranted for areas along and west of I-65 through 7PM this evening. .SHORT TERM...(Tonight through Sunday) Issued at 430 AM CDT Fri Jul 30 2021 The ridge will tend to become increasingly elongated W-E on Saturday and warm low-lvl air will continue to be swept into the area in WNW flow. Even behind the sfc front, temperatures will likely not budge much as it essentially washes out just to our south. In fact, moist advection in the low/mid levels will gradually push PW values higher. However, a lack of overall dynamic forcing will limit convective potential on Saturday. With 850 mb temps at levels near today and with a better chance for better insolation and less shower activity...temperatures on Saturday could actually be warmer than today. Increased amplification of the upr flow pattern will begin to take place late Saturday into early Sunday, with a deepening trough developing in the East CONUS. Strengthening low/mid level flow and moisture advection in the Mid-Miss Valley may give rise to an MCS as vorticity moves along the western flank of the trough through the area. This feature may affect portions of our area by Sunday morning and could produce strong wind gusts...but this will need to be watched in future forecasts as its location of development and movement are not certain. Otherwise, the vorticity maximum will move SEWRD while a sfc boundary will be aligned generally W-E in the area and numerous showers and thunderstorms are anticipated for Sunday. Deep layer shear along with low-lvl lapse rates will be more supportive of storm organization and strong updrafts/downdrafts, especially during the late morning/afternoon. .LONG TERM...(Sunday night through Thursday) Issued at 430 AM CDT Fri Jul 30 2021 A consensus solution from the latest suite of global deterministic and ensemble models suggests that a mid-level longwave trough will be in place across the eastern half of North America at the beginning of the extended period. The broader trough is predicted to gradually become more amplified on Sunday night/Monday as a pronounced vort max digs southeastward from the Central Plains into the TN Valley, and lift from this feature will likely contribute to regeneration of showers/thunderstorms along a cold front dropping southward through the forecast area. Due to some uncertainty regarding lingering impacts from thunderstorms during the day on Sunday, as well as the speed/location of the cold front, we have kept POPs in the chance range (highest south of the TN River). Lows on Monday morning will be in the mid 60s-around 70 degree range, with highs later in the day in the l-m 80s. It is becoming increasingly apparent that by Monday night, light- moderate northerly flow in the boundary layer will finally begin to advect a noticeably cooler/drier airmass southward into the region. This trend will persist for the remainder of the long term period, as another vort max to our north evolves into a partially closed low and drifts slowly eastward through the OH Valley. Lows will fall into the m-u 60s Tuesday morning, and l-m 60s Wednesday/Thursday mornings, with highs remaining in the l-m 80s. Regarding precipitation chances, a weak disturbance crossing the region on Tuesday could provide enough lift for a few postfrontal showers during the day, with only a slight chance of showers in our eastern areas on Wednesday/Thursday afternoons. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1231 PM CDT Fri Jul 30 2021 VFR flight conditions are expected through the TAF period at both terminals. Chances for afternoon thunderstorms will increase around 20z, but lower confidence in coverage prevents any higher mention than VCTS in the TAFs at this time. Temporary reductions to MVFR vsbys will be possible if any RA/TSRA impacts the terminals. Have left fog out of the TAFs for this update, but may need to be added in later especially in areas that receive rain today. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Heat Advisory until 7 PM CDT this evening for ALZ001>007-016. TN...Heat Advisory until 7 PM CDT this evening for TNZ076-096. && NEAR TERM...25 SHORT TERM...KDW LONG TERM...70/DD AVIATION...25 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Jul 30, 5:19 AM CDT, 8 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 519 AM CDT Fri Jul 30 2021 ALZ001>010-016-TNZ076-096-097-310030- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 519 AM CDT Fri Jul 30 2021 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Today and Tonight... Isolated to scattered thunderstorms are expected to develop today with best chances for activity in southern Middle Tennessee and northeastern Alabama. A few storms may be capable of producing strong wind gusts. Heat index values are expected to climb to 105 to 107 in portions of northwestern and north central Alabama and in Lincoln and Moore Counties in Tennessee this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... A few strong to marginally severe thunderstorms capable of damaging wind gusts and locally heavy rainfall are possible late Saturday night into Sunday. The coverage of thunderstorms will remain fairly high on Sunday night and Monday, before diminishing on Monday night as a cold front crosses the region. Nonetheless, a few thunderstorms will be possible in the eastern portion of the outlook area through Thursday. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is not anticipated at this time.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:24 PM CDT | Heat Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 29 hr |
| Jul 30, 3:25 PM CDT | Special Weather Statement | HUN | Lawrence | 50 min |
| Jul 30, 3:59 PM CDT | Special Weather Statement | HUN | Jackson | 31 min |
| Jul 30, 4:08 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 37 min |
| Jul 30, 4:09 PM CDT | Special Weather Statement | HUN | Morgan | 51 min |
| Jul 30, 4:13 PM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Jul 30, 4:48 PM CDT | Special Weather Statement | HUN | DeKalb | 27 min |
| Jul 30, 5:20 PM CDT | Special Weather Statement | HUN | DeKalb | 25 min |
| Jul 30, 5:26 PM CDT | Special Weather Statement | HUN | Lauderdale | 49 min |
| Jul 30, 5:36 PM CDT | Special Weather Statement | HUN | Jackson | 9 min |
| Jul 30, 5:45 PM CDT | Special Weather Statement | HUN | Limestone, Madison | 30 min |
| Jul 30, 5:46 PM CDT | Special Weather Statement | HUN | Jackson | 44 min |
| Jul 30, 5:58 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 32 min |
| Jul 30, 6:10 PM CDT | Special Weather Statement | HUN | Lawrence, Limestone, Madison, Morgan | 50 min |
| Jul 30, 6:28 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| Jul 30, 6:37 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 23 min |
| Jul 30, 6:55 PM CDT | Special Weather Statement | HUN | Cullman, DeKalb, Lawrence, Marshall, Morgan | 50 min |
Nearby
Excessive Heat Warnings in Alabama, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.